# SDR SWAA2014082131079

- Difficulty date: July 10, 2014
- Submitted: August 21, 2014
- Operation: Air carrier
- Aircraft: N602SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27953
- Aircraft time: 62,432 hours, 50,471 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Frame
- Part number: 6545871
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 EMER EXIT DOOR FRAME CRACKED AT LOWER FWD EDGE WEB.  REPAIRED FRAME IAW SRM.
